MAUDE Adverse Event Report: US ENDODONTICS, LLC. EDGEONE PLATINUM; ENDODONTIC ROTARY FILE

US ENDODONTICS, LLC. EDGEONE PLATINUM; ENDODONTIC ROTARY FILE
Model Number EOPPRI31
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
File broke inside the tooth and was not able to be removed.The patient was referred to an endodontist for a consult.As of this date of this report, no endododontic appointment has occurred or been scheduled.As the manufacturer, if we receive further updates, we will add additional detail to this report.

Brand Name
EDGEONE PLATINUM
Common Device Name
ENDODONTIC ROTARY FILE
Manufacturer (Section D)
US ENDODONTICS, LLC.
2809 w walnut street
johnson city TN 37604
Manufacturer (Section G)
US ENDODONTICS, LLC.
2809 w walnut street
johnson city TN 37604
Manufacturer Contact
annika lind
2809 w walnut street
johnson city, TN 37604
MDR Report Key20706048
Report Number3008857765-2024-00006
Device Sequence Number9782933
Product Code EKS
UDI-Device Identifier00819514020721
UDI-Public00819514020721
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEOPPRI31
Device Lot Number070822208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown